# SDR SWAA2025090912141

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N8829Q
- Make and model: Boeing 737-8
- Aircraft serial: 67487
- Aircraft time: 9,122 hours, 5,010 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE BONDED FASTENERS ALONG AFT CARGO CAPSTRIP DISBONDED.  REPLACED BONDED NUT PLATES ALONG AFT CARGO LT CAPSTRIP IAW SRM 51-40-10.
